# SDR ASAA2018031723938

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 21,269 hours, 6,895 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Annunciator
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THRUST MODE ANNUNCIATOR SHOWS "CRZ" AFTER VNAV LEVEL OFF, AT CRUISE ALTITUDE.   SHOULD REMAIN IN "CLB" WITH U.11.  ACFT GROUNDED.  RELOADED NDB SOFTWARE IAW AMM 34-61-00-470-805. ACCOMPLISHED FMC SOFTWARE CONFIGURATION CHECK IAW AMM 34-61-00-750-801. SOFTWARE IS UP TO DATE.
